Ergodic path properties of processes with stationary increments

Autor(en): Kella, O
Stadje, W 
Stichwörter: Mathematics
Erscheinungsdatum: 2002
Herausgeber: AUSTRALIAN MATHEMATICS PUBL ASSOC INC
Journal: JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY
Volumen: 72
Ausgabe: 2
Startseite: 199
Seitenende: 208
Zusammenfassung: 
For a real-valued ergodic process X with strictly stationary increments satisfying some measurability and continuity assumptions it is proved that the long-run `average behaviour' of all its increments over finite intervals replicates the distribution of the corresponding increments of X in a strong sense. Moreover, every Levy process has a version that possesses this ergodic path property.
ISSN: 14467887
DOI: 10.1017/S1446788700003840

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Feb 28, 2024

Google ScholarTM

Check

Altmetric